# SDR SWAA2022032876367

- Difficulty date: February 21, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737
- Aircraft serial: 36660
- Aircraft time: 39,297 hours, 23,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED BETWEEN BS767 TO BS787; RBL21 AND WL156 AFT CARGO COMPARTMENT 2022-98545 / [01] REPLACED SUPPORT ANGLE LOCATED BETWEEN BS767 TO BS787; RBL21 AND WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG: 146A8123; SHEET: 16; REV:- AND DWG: 146A0081; SHEET: 43; REV:-. P/N SUPPORT ANGLE IS: 146A8125-53; P/O: 2022-119686.;[02] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
